Study of Gamma-hyperrings by fuzzy hyperideals with respect to a t-norm

Creative Commons License

Naka K., Hila K., ONAR S., ERSOY B. A.

ACTA UNIVERSITATIS SAPIENTIAE-MATHEMATICA, vol.11, no.2, pp.306-331, 2019 (ESCI) identifier identifier


In this paper, we study the Gamma-hyperrings via T-fuzzy hyperideals. By means of the use of a triangular norm T, we define, characterize and study the T-fuzzy left and right hyperideals, T-fuzzy quasi-hyperideal and bi-hyperideal Gamma-hyperrings in and some related properties are investigated. Regular Gamma-hyperrings are characterized in terms of T-fuzzy quasi-hyperideal and T-fuzzy bi-hyperideal. We also introduce the T-(lambda, mu)-fuzzy Gamma-hyperideals in and investigate some of their properties.